MathSciNet Relay Station
MathSciNet bibliographic data
MR415326 46J10 (02H25)
Johnson, B. E. Norming $C(U)$ and related algebras. Trans. Amer. Math. Soc. 220 (1976), 37–58.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement